Annales de l'Institut Henri Poincaré, Probabilités et Statistiques

Moderate deviations for some point measures in geometric probability

Yu Baryshnikov, P. Eichelsbacher, T. Schreiber, and J. E. Yukich

Full-text: Open access

Abstract

Functionals in geometric probability are often expressed as sums of bounded functions exhibiting exponential stabilization. Methods based on cumulant techniques and exponential modifications of measures show that such functionals satisfy moderate deviation principles. This leads to moderate deviation principles and laws of the iterated logarithm for random packing models as well as for statistics associated with germ-grain models and k nearest neighbor graphs.

Résumé

Les fonctionnelles en probabilite géométrique s’expriment souvent comme des sommes de fonctions bornées qui possèdent la fonction de stabilisation. Les méthodes de cumulants et les modifications exponentielles des mesures démontrent que ces fonctionnelles vérifient le principe des déviations modérées. Ceci donne des principes des déviations modérées et des lois de logarithme itéré pour des modèles de ‘packing aléatoires’ ainsi que pour des statistiques de modèles de ‘germe-grain’ et de graphes avec k plus proches voisins.

Article information

Source
Ann. Inst. H. Poincaré Probab. Statist., Volume 44, Number 3 (2008), 422-446.

Dates
First available in Project Euclid: 26 May 2008

Permanent link to this document
https://projecteuclid.org/euclid.aihp/1211819419

Digital Object Identifier
doi:10.1214/07-AIHP137

Mathematical Reviews number (MathSciNet)
MR2451052

Zentralblatt MATH identifier
1175.60015

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 60D05: Geometric probability and stochastic geometry [See also 52A22, 53C65]

Keywords
Moderate deviations Laws of the iterated logarithm Random Euclidean graphs Random sequential packing

Citation

Baryshnikov, Yu; Eichelsbacher, P.; Schreiber, T.; Yukich, J. E. Moderate deviations for some point measures in geometric probability. Ann. Inst. H. Poincaré Probab. Statist. 44 (2008), no. 3, 422--446. doi:10.1214/07-AIHP137. https://projecteuclid.org/euclid.aihp/1211819419


Export citation